MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH VINYL CATHETER; KIT

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH VINYL CATHETER; KIT
Model Number 772417
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the kit did not contain any components other than the catheter.The customer alleged that the iodine, under pad, drape, specimen container, swab sticks, and lubricant were missing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "directions for use: visually inspect the product for any imperfections or surface deterioration prior to use.1.Open csr wrap to form sterile field.2.Place underpad beneath patient, plastic side down.3.Put on cuffed gloves.4.Position drape on patient.5.Remove top tray.6.Lubricate catheter.7.Prep patient with povidone-iodine swabsticks.8.Proceed with catheterization in usual manner.9.If specimen is required, fill sterile container from catheter.10.Top tray may be placed on basin to help prevent spillage.11.If urine is placed in specimen jar: a.Secure cap.B.Label specimen jar.C.Send specimen to laboratory." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
BARD® URETHRAL CATHETERIZATION TRAY WITH VINYL CATHETER
Common Device Name
KIT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8449786
Report Number1018233-2019-01519
Device Sequence Number18880339
Product Code KOD
UDI-Device Identifier00801741030437
UDI-Public(01)00801741030437
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2021
Device Model Number772417
Device Catalogue Number772417
Device Lot NumberNGCQ3303
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer04/01/2019
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1